MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 4 PEG MOD GLEN SZ 5; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. 4 PEG MOD GLEN SZ 5; PROSTHESIS, SHOULDER
Catalog Number SAGL2045
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 09/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: modular post tm cat# sagp0002 lot# 65169769, unk palacos mv cement cat#ni lot#ni, compr nano hmrl pps 34mm cat#115734 lot# 085930, versa-dial/comp ti std taper cat# 118001 lot# 731920, versa-dial 42x18x46 hum head cat# 113032 lot# j7236572.Foreign source: canada.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2022 - 02821, 0001822565 - 2022 - 02822.
 
Event or Problem Description
It was reported that a patient was found to have wound dehiscence 1 month post implantation of a left total shoulder arthroplasty.The patient was prescribed oral antibiotics and is to follow up again in clinic.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.It was reported a patient had a shoulder arthroplasty.Subsequently, one month later, experienced wound dehiscence and was prescribed prophylactic antibiotics.It is expected that a wound heals in stages and should be of normal appearance related to the timeframe since the incision was made.A surgical wound should be well approximated without redness, warmth, swelling and/or purulent drainage for the duration of its healing.The expression ¿wound concerns¿ or ¿non-healing wound¿ would imply that the appearance of the wound deviates from what a surgical wound should appear as.It may be red, have drainage, additional pain, warmth and swelling as well as healing time may be delayed.This deviation signifies an alteration in the wound healing process.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
4 PEG MOD GLEN SZ 5
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15527611
Report Number0001822565-2022-02820
Device Sequence Number20340818
Product Code KWS
UDI-Device Identifier00889024574397
UDI-Public(01)00889024574397(17)290322(10)65054832
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K191814
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSAGL2045
Device Lot Number65054832
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer10/11/2022
Initial Report FDA Received Date10/03/2022
Supplement Report FDA Received Date10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexFemale
Patient Weight82 KG